# SDR CA150212008

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,210 hours
- Engine: Pwc PW150A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000600
- Condition: Worn
- Location: Prop De Ice
- Part time: 4,052 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, PROP DEICE WAS SELECTED ON AND AC GEN 1 AND 2 CAUTION LIGHTS ILLUMINATED WITH ASSOCIATED LOSS OF AC POWER. QRH PROCEDURE WAS CARRIED OUT AND AC POWER WAS RESTORED TO NORMAL.  INVESTIGATION REVEALED NR 1 BRUSH BLOCK WAS WORN BEYOND LIMITS AND THERE WAS EVIDENCE OF ARCING BETWEEN THE BRUSHES. THE NR 1 SLIP RING WAS CLEANED AND INSPECTED SERVICEABLE. REPLACED THE NR 1 BRUSH BLOCK AND TESTED THE SYSTEM SERVICEABLE.  THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
